# SDR SWAA2021081779396

- Difficulty date: May 19, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 54,791 hours, 32,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS AREAS OF CORROSION AROUND NUTPLATE HOLES BS727 TO BS767 RBL23 WL156 / EVALUATED CORROSION ON ACB R/H FLOOR TO SIDEWALL SUPPORT; BS 727 - 767; REMOVED .015' FROM ORIG .040' FOUND TO BE OUT OF LIMITS; IAW SRM 53-00-53-1A-2; REMOVED DAMAGED SECTION; LOCATED; DRILLED; DEBURRED AND INSTALLED; ALL IAW SRM 51-40-02-0G-0; SRM 51-40-06-0G-0; DWG 146A7500.
